# SDR VNAA0104003

- Difficulty date: April 5, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 12,717 hours, 11,242 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311671504
- Part serial: 17A250
- Condition: Failed
- Location: Rt Engine
- Part time: 12,714 hours, 11,353 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS THE FLIGHT CREW APPLIED TAKEOFF POWER THE RIGHT ELECTRONIC ENGINE CONTROL UNIT WOULD FAIL.  THE FLIGHT CREW EXITED THE RUNWAY WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT ENGINE INTERCOMPRESSOR BLEED VAVLE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 75-10-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
